MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 3+ R; KNEE CEMENTED FEMUR

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 3+ R; KNEE CEMENTED FEMUR
Model Number 02.12.0023R
Health Effect - Clinical Code Limited Mobility Of The Implanted Joint (2671)
Date of Event 02/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 march 2020: lot 1810113: (b)(4) items manufactured and released on 07-feb-2019.Expiration date: 2024-01-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional devices involved batch reviews performed on 05 march 2020: gmk-sphere 02.12.0210fr tibial insert fixed sphere flex size 2/10 mm r (k121416) lot 186055: (b)(4)items manufactured and released on 29-nov-2018.Expiration date: 2023-11-19.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-sphere 02.07.1202r tibial tray fixed cemented size 2 r (k090988) lot 171148: (b)(4) items manufactured and released on 28-june-2017.Expiration date: 2022-06-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting stiffness and pain in the knee.The cause of the knee stiffness and pain is patella baja.7 months after primary surgery the surgeon revised successfully the knee swapping the femoral and tibial components.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 3+ R
Common Device Name
KNEE CEMENTED FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9880470
Report Number3005180920-2020-00177
Device Sequence Number2794046
Product Code JWH
UDI-Device Identifier07630030862380
UDI-Public07630030862380
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/23/2024
Device Model Number02.12.0023R
Device Catalogue Number02.12.0023R
Device Lot Number1810113
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;